MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87215A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical investigation: there is a temporal relationship between peritoneal dialysis utilizing the liberty select cycler with liberty cycler set and the patient event of peritonitis.However, there is no documentation in the complaint file to show a causal relationship between the adverse event, and the use of the liberty select cycler and cycler set.Additionally, there is no allegation or evidence of a device malfunction or deficiency, or cycler set defect reported for this event.Although no definitive cause of the peritonitis event could be established, gram-negative bacilli are ¿ubiquitous and opportunistic microorganisms that are present in nature and the healthcare environment, where they cause different types of infections.¿ all pd patients are at risk of peritonitis due to a compromised immune system and the increase of potential for microbial contamination from dialysis techniques.Based on the limited information and no allegation of a malfunction, deficiency, or defect the liberty select cycler and cycler set can be excluded as the cause of the patient¿s reported peritonitis event.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient had peritonitis.Additional information was obtained through follow-up with the patient¿s pd registered nurse (pdrn).The patient was seen in the pd clinic on (b)(6) 2025 (no symptoms provided).A pd effluent culture was obtained.The patient was diagnosed with peritonitis.The patient was initiated on antibiotic therapy per the clinic¿s algorithm (drug, dose, frequency, and duration not provided).The culture resulted positive for gram-negative bacilli (no organism or species provided).The patient was not hospitalized for this peritonitis event.The patient had a recheck of white cell count on (b)(6) 2025 which was within normal limits (no value provided) indicating the peritonitis had cleared.The pdrn stated the cause of the patient¿s peritonitis is unknown.The patient was recently hospitalized (dates not provided) for a seizure which was not related to dialysis or the use of any fresenius device, drug, or product.The patient stated the peritonitis could have been acquired in the hospital.No further information was provided.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius liberty cycler sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23793688
Report Number0008030665-2025-02997
Device Sequence Number5570915
Product Code FKX
UDI-Device Identifier00840861102709
UDI-Public00840861102709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87215A
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale